MathSciNet Relay Station
MathSciNet bibliographic data
MR2465693 32L10 (32A60 60D05)
Shiffman, Bernard; Zelditch, Steve Number variance of random zeros on complex manifolds. Geom. Funct. Anal. 18 (2008), no. 4, 1422–1475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement